MAUDE Adverse Event Report: Zimmer GmbH ANN BLUNT TIP SCREW 4X36MM; Implant, Trauma

Zimmer GmbH ANN BLUNT TIP SCREW 4X36MM; Implant, Trauma
Catalog Number 47248603640
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that three proximal screws backed out approximately two weeks post-implantation.The surgeon monitored the condition and, as the bone had not yet healed, considered a method of re-immobilization.The patient remained under observation, follow-up surgery is being planned, the patient experienced pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: ann blunt tip screw, #item 47248603640, #lot 3204743.Ann blunt tip screw, #item 47248603640, #lot 3250994.Ann ph nail , #item 47249620108, #lot 3216538.Therapy date: unknown.G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ANN BLUNT TIP SCREW 4X36MM
Common Device Name
Implant, Trauma
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50692617
Report Number0009613350-2026-00451
Device Sequence Number21236039
Product Code HSB
UDI-Device Identifier00889024505421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47248603640
Device Lot Number3263335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown